# SDR SWAA2022030806420

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161112
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH FLOOR CAP STRIPS CORRODED / EVALUATED CORROSION NO LIMITS FOR FWD CARGO COMPARTMENT RH FLOOR CAP STRIPS REPLACED WITH NEW FWD CARGO COMPARTMENT RH FLOOR CAP STRIP P/N 453A1611-12 IAW IPC 25-52-10 ATAG WN7374
